Alert archive / Virginia / Special Weather Statements in 2012

Special Weather Statement, NWS Blacksburg, VA

July 15, 2012Alleghany County, City of Covington, Virginia

NWS Blacksburg, VA issued this special weather statement at Jul 15, 2012, 3:21 PM EDT for Alleghany County, City of Covington, Virginia. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 15, 2012, 3:21 PM EDT (19:21 UTC)
Expired
Jul 15, 2012, 3:45 PM EDT
In force
24 min
Issued by
NWS Blacksburg, VA

Counties Alleghany County, VA, City of Covington, VA

The radar

The Roanoke radar (KFCX), 92 km from the middle of the area, began a volume at 19:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Roanoke, VA (KRNK), launched 12:00Z, 7.4 hours before the alert went out and 86 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Roanoke, VA at 12:00Z on 2012-07-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 456 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Roanoke, VA at 12:00Z on 2012-07-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 64 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
456 J/kg
Mixed-layer CIN
-58 J/kg
Mixed-layer LCL
865 m above ground
0-6 km bulk shear
17 kt
0-1 km storm-relative helicity
64 m²/s²
0-3 km storm-relative helicity
32 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

591 
WWUS81 KRNK 151921
SPSRNK

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
321 PM EDT SUN JUL 15 2012

VAZ019-151945-
ALLEGHANY VA-
321 PM EDT SUN JUL 15 2012

...STRONG THUNDERSTORMS WILL AFFECT ALLEGHANY COUNTY...

AT 317 PM EDT...STRONG THUNDERSTORMS WERE ALONG A LINE FROM 7 MILES
SOUTHEAST OF NEOLA TO 5 MILES EAST OF WHITE SULPHUR SPRINGS...MOVING
EAST AT 20 MPH.

WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THESE STORMS.
VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS. 

THESE STORMS WILL BE NEAR NATURAL WELL AROUND 330 PM AND HOLLINS
AROUND 345 PM.

LAT...LON 3791 7990 3789 7988 3788 7976 3770 8008
      3775 8026 3777 8025 3778 8021 3780 8023
      3785 8018 3794 8004

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Blacksburg, VA wrote its last area forecast discussion before this special weather statement went out at Jul 15, 2:47 PM EDT, 34 minutes earlier.

Area forecast discussion, Jul 15, 2:47 PM EDT, 34 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BLACKSBURG VA
247 PM EDT SUN JUL 15 2012

.SYNOPSIS...
BROAD HIGH PRESSURE OFFSHORE WILL COVER MUCH OF THE MID ATLANTIC
REGION THROUGH MONDAY. A WEAK UPPER LEVEL DISTURBANCE WILL TRACK
SOUTHEAST ACROSS THE AREA LATER TODAY AND TONIGHT PROVIDING
ADDITIONAL SHOWERS AND STORMS. A COLD FRONT WILL THEN TRY TO MAKE
ITS WAY THROUGH THE HIGH BY THE END OF THE WEEK.

&&

.NEAR TERM /THROUGH TONIGHT/...
AS OF 1215 PM EDT SUNDAY...

AREA RADARS SHOWED SHOWERS AND THUNDERSTORMS DEVELOPING ALONG THE
BLUE RIDGE SOUTH OF ROANOKE AND FROM SOUTHEAST WEST VIRGINA INTO
FAR SOUTHWEST VIRGINIA. CAPES WILL BE IN THE 2500 TO 3500 J/KG
RANGE TODAY AND PRECIPITABLE WATER VALUES WILL BE 1.5 TO 2.0
INCHES. SIMILAR TO YESTERDAY RAINFALL RATES COULD BE HIGH. STORMS
MOTION SHOULD BE TO THE NORTHEAST AROUND 10 MPH NORTH OF HWY 460
BUT WINDS ARE LIGHTER ACROSS THE SOUTHSIDE OF VIRGINIA AND IN
NORTHERN NORTH CAROLINA. HAVE MAINTAINED THE THREAT OF HEAVY RAIN
IN THE FORECAST. ONLY MINOR CHANGES MADE TO AFTERNOON HIGHS.

AS OF 230 AM EDT SUNDAY...

WARM AND JUICY AIR WILL REMAIN ACROSS THE REGION TODAY BETWEEN HIGH
PRESSURE TO THE SOUTH AND AN UPSTREAM SHORTWAVE TROF THAT WILL
APPROACH FROM THE NW BY THIS EVENING. THIS WILL PROVIDE FOR A
CONTINUED WEST TO SW LOW LEVEL FLOW OF HIGH PWAT AIR INTO A HIGH
AFTERNOON CAPE/THETA-E ENVIRONMENT THAT WILL BE ONLY SLIGHTLY CAPPED
ACROSS THE EAST. HOWEVER MAIN FOCUS SHOULD BE A BIT FARTHER TO THE
WEST AND NW...CLOSER TO THE APPROACHING TROF ESPCLY WHERE THE
CURRENT DEEPER MOISTURE AXIS WILL COINCIDE LATER WITH THIS FEATURE.
LATEST LOCAL MODELS INCLUDING THE SPC WRF GNRLY FOLLOW THIS SCENARIO
WITH THE BEST SCATTERING OF STORMS OVER THE NW FROM MIDDAY ON AND
THEN ALONG THE SRN/CENTRAL BLUE RIDGE BY MID/LATE AFTERNOON GIVEN
THE W/SW FLOW. SOME OF THIS COVERAGE MAY AGAIN BECOME MORE
BANDED/MULTICELLULAR PER INSTABILITY UNDER WEAK UNIDIRECTIONAL
FLOW ALOFT SO POTENTIAL FOR MORE HEAVY RAIN IN STORE BUT ONLY
ISOLATED SVR AT THIS POINT. CONFIDENCE THOUGH NOT ENOUGH TO
SUPPORT MORE THAN AN ISOLATED FLOOD THREAT SO WONT HOIST ANOTHER
WATCH BUT KEEP MENTION IN THE HWO FOR NOW. OTRW STILL RUNNING WITH
LIKELY POPS IN SPOTS ACROSS THE WEST AND LOWER CHANCES ELSW ESPCLY
EAST WHERE MAY SEE SOME STORMS PUSH OFF THE BLUE RIDGE LATE AHEAD
OF SHORTWAVE TROF. TEMPS AGAIN QUITE WARM/MUGGY UNDER WEAK
DOWNSLOPE AFTER EARLY FOG CLEARS WITH HIGHS AROUND 90 SE AND
MOSTLY 80S ELSW PENDING CONVECTIVE COVERAGE/CLOUDS.

SHRA/TSRA WILL LIKELY STILL BE ONGOING ESPCLY WEST THIS EVENING WITH
SOME OF THESE BANDS/CLUSTERS POSSIBLY PERSISTING UNTIL AFTER
MIDNIGHT WITH THE TROF CROSSING FROM THE NW. THUS PLAN TO MAINTAIN
HIGH CHANCE TO LOW LIKELYS NW THIRD FOR A FEW HOURS THIS
EVENING...AND CHANCE TO SLIGHT POPS ELSW...TAPERING TO PC WITH ONLY
AN ISOLATED -SHRA FAR WEST LATE. SHOULD AGAIN SEE SOME PATCHY FOG
AROUND WITH TEMPS STILL QUITE MUGGY GIVEN OVERALL LOWS OF 66-73.

&&

.SHORT TERM /MONDAY THROUGH TUESDAY NIGHT/...
AS OF 241 AM EDT SUNDAY...

AN UPPER LEVEL TROUGH TRACKING ACROSS THE OHIO VALLEY AND A LEE
TROUGH IN THE PIEDMONT WILL BE THE PRIMARY MECHANISMS FOR SHOWERS
AND THUNDERSTORMS MONDAY AND TUESDAY. A WEAK SHORT WAVE AND DIURNAL
HEATING WILL ALSO HELP GENERATE CONVECTION DURING THE AFTERNOON AND
EVENING HOURS. DURING THE OVERNIGHT HOURS...WEAK HIGH PRESSURE
BUILDS IN TO THE REGION...REDUCING THE RAIN THREAT BUT INCREASING
THE CHANCES FOR DENSE FOG.

WARM AND MUGGY CONDITIONS EXPECTED THROUGH THE PERIOD. BOTH DAYTIME
AND NIGHTTIME TEMPERATURES WILL RUN 5F TO 10F ABOVE NORMAL.

&&

.LONG TERM /WEDNESDAY THROUGH SATURDAY/...
AS OF 1130 AM EDT SATURDAY...

DURING THIS PORTION OF THE FORECAST...SHOWER AND THUNDERSTORM
COVERAGE WILL BECOME MORE THAN SIMPLY DIURNALLY BASED. WE ANTICIPATE
A BACKDOOR COLD FRONT WILL APPROACH THE REGION ON WEDNESDAY...CROSS
THE AREA THURSDAY NIGHT INTO EARLY FRIDAY...AND BE SOUTH OF THE
REGION OR STALLED VERY NEAR REGION ON SATURDAY. THE INFLUENCE OF THE
FRONT WILL YIELD A MORE ORGANIZED PATTERN OF PRECIPITATION COVERAGE
THAT WILL CONTINUE INTO AND THROUGH THE OVERNIGHT PERIODS.
TEMPERATURES WILL TREND ONLY SLIGHTLY COOLER WITH THE INFLUENCE OF
THE FRONT...MAINLY DUE TO INCREASED CLOUD COVER AND A GREATER
ABUNDANCE OF PRECIPITATION. HOWEVER...THE COMBINATION OF TEMPERATURE
AND HUMIDITY WILL GIVE THE FAR EASTERN PORTION OF THE FORECAST AREA
HEAT INDEX VALUES TOPPING 100 DEGREES FOR AROUND AN HOUR WEDNESDAY
AFTERNOON...AND THEN JUST SHY OF 100 DEGREES FOR AROUND AN HOUR
THURSDAY AFTERNOON. THIS POTENTIAL IS CURRENTLY BEING ADDRESSED IN
THE HAZARDOUS WEATHER OUTLOOK...AND PLAN TO CONTINUE WITH SIMILAR
WORDING.

&&

.AVIATION /19Z SUNDAY THROUGH FRIDAY/...
AS OF 240 PM EDT SUNDAY...

EXPECT SCATTERED THUNDERSTORMS THIS AFTERNOON AND EVENING. HEAVIER
DOWNPOURS WITH THE STORMS WILL PRODUCE MVFR VISIBILITIES. MODELS
BRING A SHORT WAVE OUT OF THE EASTER GREAT LAKES AND THROUGH THE
MID ATLANTIC REGION OVERNIGHT. THIS MAY PROLONG THE CHANCE OF SHOWERS
INTO THIS EVENING EARLY MORNING.

MODERATE CONFIDENCE THAT THE LOW LEVEL MOISTURE AND DEEPENING WEST
TO NORTHWEST LOW LEVEL WINDS WILL RESULT IN MVFR STRATUS AT BLF
OVERNIGHT. FOG WILL ALSO FORM AGAIN TONIGHT DUE TO THE AFTERNOON
RAIN AND THE VERY MOIST LOW LEVEL AIR MASS. HIGH CONFIDENCE OF IFR
TO LIFR CEILINGS AND VISIBILITIES AT LWB BETWEEN 06-12Z.

MONDAY THROUGH WEDNESDAY...HIGH PRESSURE GRADUALLY BUILDS INTO THE AREA
WITH PROGRESSIVELY MILDER TEMPERATURES AND A STRONG CAPPING
INVERSION ALOFT. CONDITIONS WILL THEN BE MAINLY VFR MONDAY THRU
WEDNESDAY EXCEPT BRIEFLY MVFR/IFR UNDER THOSE ISOLATED AREAS THAT
RECEIVE A MODERATE TO HEAVY SHOWER OR STORM. SOME PATCHY VALLEY OR
RIVER FOG ALSO LIKELY TO RESULT IN BRIEF EARLY MORNING MVFR/IFR
CONDITIONS IN THE NORMALLY FOGGY LOCATIONS SUCH AS KLWB...KBCB
AND KLYH INTO MIDWEEK.

BY THURSDAY...A COLD FRONT APPROACHES THE REGION. THIS WILL RESULT
IN MORE WIDESPREAD SHOWERS AND THUNDERSTORMS.

&&

.EQUIPMENT...
NOAA ALL HAZARDS RADIO FOR THE HINTON TRANSMITTER REMAINS OFF THE
AIR DUE TO COMMERCIAL POWER NOT REACHING THE SITE.

&&

.RNK WATCHES/WARNINGS/ADVISORIES...
VA...NONE.
NC...NONE.
WV...NONE.

&&

SYNOPSIS...AMS/JH
NEAR TERM...AMS/JH
SHORT TERM...RCS
LONG TERM...DS
AVIATION...AMS/JH
EQUIPMENT...
Hazardous weather outlook, Jul 15, 3:20 AM EDT, 12 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BLACKSBURG VA
320 AM EDT SUN JUL 15 2012

NCZ001>004-018>020-VAZ007-009>020-022>024-032>035-045>047-WVZ042>045-
160730-
ASHE-ALLEGHANY NC-SURRY-STOKES-WATAUGA-WILKES-YADKIN-TAZEWELL-SMYTH-
BLAND-GILES-WYTHE-PULASKI-MONTGOMERY-GRAYSON-CARROLL-FLOYD-CRAIG-
ALLEGHANY VA-BATH-ROANOKE-BOTETOURT-ROCKBRIDGE-PATRICK-FRANKLIN-
BEDFORD-AMHERST-CAMPBELL-APPOMATTOX-BUCKINGHAM-MERCER-SUMMERS-MONROE-
GREENBRIER-
320 AM EDT SUN JUL 15 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL NORTH
CAROLINA...NORTHWEST NORTH CAROLINA...CENTRAL VIRGINIA...SOUTH
CENTRAL VIRGINIA...SOUTHWEST VIRGINIA...WEST CENTRAL VIRGINIA AND
SOUTHEAST WEST VIRGINIA.

.DAY ONE...TODAY AND TONIGHT.

SLOW MOVING THUNDERSTORMS COULD PRODUCE VERY HEAVY RAINFALL AND
LOCALIZED FLOODING THIS AFTERNOON AND EVENING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NCZ005-006-VAZ043-044-058-059-160730-
ROCKINGHAM-CASWELL-HENRY-PITTSYLVANIA-HALIFAX-CHARLOTTE-
320 AM EDT SUN JUL 15 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL NORTH CAROLINA
AND SOUTH CENTRAL VIRGINIA.

.DAY ONE...TODAY AND TONIGHT.

ISOLATED THUNDERSTORMS COULD PRODUCE VERY HEAVY RAINFALL AND
LOCALIZED FLOODING THIS AFTERNOON AND EVENING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Jul 15, 2:18 PM EDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
218 PM EDT SUN JUL 15 2012

VAZ032-151900-
PATRICK VA-
218 PM EDT SUN JUL 15 2012

...A STRONG THUNDERSTORM WILL AFFECT PATRICK COUNTY...

AT 213 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 5 MILES EAST OF
ARARAT...MOVING EAST AT 5 MPH.

WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.
VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.

AN INCH OF RAIN COULD FALL IN AS LITTLE AS 15 MINUTES.

THIS STORM WILL BE NEAR STUART AROUND 300 PM.

LAT...LON 3657 8059 3665 8060 3666 8056 3664 8055
      3666 8050 3665 8049 3669 8046 3675 8028
      3655 8016
Special weather statement, Jul 15, 2:35 PM EDT, 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
235 PM EDT SUN JUL 15 2012

NCZ003-004-151900-
STOKES NC-SURRY NC-
235 PM EDT SUN JUL 15 2012

...A STRONG THUNDERSTORM WILL AFFECT STOKES AND SURRY COUNTIES...

AT 231 PM EDT...A STRONG THUNDERSTORM WAS LOCATED OVER MOUNT AIRY...
MOVING EAST AT 20 MPH.

WIND GUSTS TO 40 MPH AND PEA-SIZED HAIL ARE POSSIBLE WITH THIS STORM.
VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.

THIS STORM WILL BE NEAR WOODVILLE AROUND 250 PM...WESTFIELD AROUND
255 PM AND FRANCISCO AROUND 300 PM.

LAT...LON 3648 8063 3656 8060 3655 8035 3654 8032
      3647 8038
Special weather statement, Jul 15, 2:44 PM EDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
244 PM EDT SUN JUL 15 2012

VAZ022-034-151915-
BEDFORD VA-ROANOKE VA-
244 PM EDT SUN JUL 15 2012

...A STRONG THUNDERSTORM WILL AFFECT BEDFORD AND ROANOKE COUNTIES...

AT 243 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES SOUTHWEST
OF STEWARTSVILLE...MOVING EAST AT 5 MPH.

WIND GUSTS TO 50 MPH AND HAIL UP TO DIME SIZE ARE POSSIBLE WITH THIS
STORM. VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE
WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL
STREAMS.

THIS STORM WILL BE NEAR STEWARTSVILLE AROUND 315 PM.

LAT...LON 3720 7973 3720 7978 3724 7979 3721 7981
      3723 7982 3721 7984 3723 7985 3720 7989
      3720 7993 3726 7992 3729 7974
Special weather statement, Jul 15, 2:47 PM EDT, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
247 PM EDT SUN JUL 15 2012

VAZ023-024-151915-
BOTETOURT VA-ROCKBRIDGE VA-
247 PM EDT SUN JUL 15 2012

...A STRONG THUNDERSTORM WILL AFFECT BOTETOURT AND ROCKBRIDGE
COUNTIES...

AT 243 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 7 MILES NORTHEAST
OF EAGLE ROCK...MOVING EAST AT 10 MPH.

WIND GUSTS TO 50 MPH AND HAIL UP TO DIME SIZE ARE POSSIBLE WITH THIS
STORM. VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE
WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL
STREAMS.

THIS STORM WILL BE NEAR NATURAL BRIDGE AROUND 315 PM.

LAT...LON 3776 7949 3762 7948 3763 7977 3771 7978
Special weather statement, Jul 15, 3:17 PM EDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
317 PM EDT SUN JUL 15 2012

VAZ017-151945-
FLOYD VA-
317 PM EDT SUN JUL 15 2012

...A STRONG THUNDERSTORM WILL AFFECT FLOYD COUNTY...

AT 313 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES WEST OF
COPPER HILL...MOVING EAST AT 20 MPH.

WIND GUSTS TO 40 MPH AND HAIL UP TO DIME SIZE ARE POSSIBLE WITH THIS
STORM. VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE
WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL
STREAMS.

THIS STORM WILL BE NEAR COPPER HILL AROUND 325 PM.

LAT...LON 3702 8033 3708 8028 3711 8019 3712 8012
      3708 8011 3707 8011 3706 8012 3704 8011
      3702 8011
Special weather statement, Jul 15, 3:21 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
321 PM EDT SUN JUL 15 2012

VAZ019-151945-
ALLEGHANY VA-
321 PM EDT SUN JUL 15 2012

...STRONG THUNDERSTORMS WILL AFFECT ALLEGHANY COUNTY...

AT 317 PM EDT...STRONG THUNDERSTORMS WERE ALONG A LINE FROM 7 MILES
SOUTHEAST OF NEOLA TO 5 MILES EAST OF WHITE SULPHUR SPRINGS...MOVING
EAST AT 20 MPH.

WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THESE STORMS.
VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.

THESE STORMS WILL BE NEAR NATURAL WELL AROUND 330 PM AND HOLLINS
AROUND 345 PM.

LAT...LON 3791 7990 3789 7988 3788 7976 3770 8008
      3775 8026 3777 8025 3778 8021 3780 8023
      3785 8018 3794 8004

The office that day

Everything else NWS Blacksburg, VA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 15, 12:54 PM EDTSpecial Weather StatementRNKCity of Martinsville66 min
Jul 15, 12:58 PM EDTSpecial Weather StatementRNKBath47 min
Jul 15, 1:16 PM EDTSpecial Weather StatementRNKCumberland59 min
Jul 15, 1:52 PM EDTSpecial Weather StatementRNKCarroll23 min
Jul 15, 2:18 PM EDTSpecial Weather StatementRNKPatrick42 min
Jul 15, 2:44 PM EDTSpecial Weather StatementRNKCity of Roanoke31 min
Jul 15, 2:47 PM EDTSpecial Weather StatementRNKCity of Lexington28 min
Jul 15, 3:17 PM EDTSpecial Weather StatementRNKMontgomery28 min
Jul 15, 3:32 PM EDTSpecial Weather StatementRNKBath28 min
Jul 15, 3:42 PM EDTSpecial Weather StatementRNKPittsylvania33 min
Jul 15, 4:16 PM EDTSpecial Weather StatementRNKRockbridge, City of Lexington29 min
Jul 15, 4:27 PM EDTSpecial Weather StatementRNKNelson18 min
Jul 15, 4:32 PM EDTSpecial Weather StatementRNKPulaski28 min
Jul 15, 4:46 PM EDTSpecial Weather StatementRNKRockbridge, City of Buena Vista, City of Lexington29 min
Jul 15, 4:54 PM EDTSpecial Weather StatementRNKBuckingham51 min
Jul 15, 5:43 PM EDTSevere Thunderstorm WarningRNKBuckingham27 min
Jul 15, 2:35 PM EDTSpecial Weather StatementRNKSurry25 min

Nearby

Special Weather Statements in Virginia, 2012Every special weather statement in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.